MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number RG0638-803-00
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that the console was presenting low wattage.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.The device was not returned for analysis; therefore, a technical analysis could not be performed.However, the console was serviced onsite by a field service engineer (fse).The field service engineer performed a physical inspection of the console and confirmed the reported condition.The channel brick, channel 2 optical connector, and the lens cell assembly lens were replaced.The system is vendor-used and not utilized on patients; therefore, vendor-specific testing was performed, and the standard checklist was not applicable.After service activities, the system was confirmed to be fully operational.The malfunction found could have affected the device performance leading to the event experienced by the customer.A risk review was completed and confirmed that the event of device low power was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24335055
Report Number2124215-2026-08298
Device Sequence Number9773081
Product Code GEX
UDI-Device Identifier07290109145853
UDI-Public(01)07290109145853
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRG0638-803-00
Device Catalogue NumberRG0638-803-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown